# SDR CA100806010

- Difficulty date: July 20, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Snias AS350B2
- Aircraft time: 5,334 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: AC67244
- Condition: Failed
- Location: Flight Controls
- Part time: 1,650 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PILOT CONDUCTING SLING OPERATIONS. AFTER ABOUT 3-4 MOVES THE PILOT ENCOUNTERED SIGNIFICANT UNCOMMANDED CYCLIC FORCES PUSHING THE CYCLIC IN THE RT DIRECTION. CYCLIC FORCES INCREASED THE MORE COLLECTIVE PITCH WAS INCREASED.  SLINGING OPERATIONS WERE CEASED AND THE ACFT LANDED UNEVENTFULLY AND REMOVED FROM SERVICE UNTIL DEFECT RECTIFIED.  FLIGHT CONTROL SYS INSPECTED AND RT LATERAL SERVO FOUND TO BE AT FAULT.  SERVO REMOVED FROM SERVICE AND REPLACED WITH OVERHAULED UNIT, SAME PN, AND ACFT TESTED SERVICEABLE WITH FAULT RECTIFIED.   ADDITIONAL TESTING DURING FAULT ANALYSIS CONCLUDED FORE/AFT SERVO, PN: AC-67426 TSO: 680 HRS, TO BE SLOW IN RESPONSE TO PILOT INPUTS.  SERVO REPLACED WITH O/H UNIT AT SAME TIME OF LATERAL SERVO REPLACEMENT AND ACFT RETURNED TO SERVICE. REVIEW OF RECORDS SHOWS PREVIOUS SERVO REMOVAL FOR SAME ISSUE WITH REPAIR AND RETURN SERVICE AT 12.3 HRS TSO.
